Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3171
Title: Robust H∞ state feedback control with regional pole constraints: An algebraic Riccati equation approach
Authors: Wang, Z
Keywords: H∞ Control
Issue Date: 1998
Publisher: American Society of Mechanical Engineers
Citation: Journal of Dynamic Systems, Measurement, and Control. 120 (2) 289 - 292
Abstract: This paper focuses on the controller design for uncertain linear continuous-time systems with H∞ norm and circular pole constraints and addresses the following multiobjective simultaneous realization problem: designing a state feedback controller such that the closed-loop system, for all admissible parameter uncertainties, simultaneously satisfies the prespecified H∞ norm constraint on the transfer function from disturbance input to output and the prespecified circular pole constraint on the closed-loop matrix. An effective, algebraic, modified Riccati equation approach is developed to solve this problem. The existence conditions, as well as the analytical expression of desired controllers, are derived. A numerical example is provided to show the directness and effectiveness of the present approach.
URI: http://bura.brunel.ac.uk/handle/2438/3171
ISSN: 0022-0434
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Article info.txt246 BTextView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.